Buckley's Complete Cough Cold & Flu | 150 ml
View more products by buckleys
Our Subscription Service takes the worry out of ordering your daily essentials. Enjoy the peace of mind that your supplies will be there when you need them.
Just click on the subscribe and deliver option and select your subscription intervals on the products you need. C6 will email you an invoice on the same day your subscription renews. Simply click to complete the order - we’ll ship it out right away, hassle-free.
If you don’t need a product, follow the cancellation link in your email notification. You can always reactivate your subscription if you wish to do so. You are in control of your orders. We will NOT automatically charge your credit card.
- Save 5% on any subscription order.
- Skip your order whenever you want. You are in control.
- Enjoy peace of mind that your products will be arriving regularly.
Free 1-2 day express delivery within Canada. Learn more
Super-fast just got faster with same-day delivery.
We are pleased to offer same-day delivery when orders are placed before 8am EST within the Greater Toronto Area*. Orders over $69+ enjoy the added benefit of FREE same-day delivery. At check-out, delivery availability and options will appear where available (service map). Any orders that are placed after 8am EST will arrive the next day.
* In cases where package dimensions and weight are exceptional; orders will be shipped ground.
Enjoy the convenience of Express Shipping!
Express shipping is a premium service available to all orders. Orders over $69+ enjoy the added benefit of FREE express shipping*.
* In cases where package dimensions, weight or remoteness of delivery address are exceptional; orders will be shipped by ground.
The following is a province breakdown of delivery times:
- AB, BC, ON, QC: 1-2 business days
- MB, NB, NL, NS, PE, SK: 1-3 business days
- NT, YT, NU: 3-5 business days
We accept various payment methods
All-in-one relief to kick your worst symptoms to the curb. Sick of taking it from all your symptoms? It’s payback time. Get fast-acting relief of cold and flu symptoms such as headache, aches and pains, fever and chills, sore throat pain, coughs, and nasal and sinus congestion.
- One formula for cough, cold and flu symptom relief including: dry, hacking coughs, sore throat, nasal & sinus congestion, fever & chills, aches, pains and headaches.
Additional Details Everything you need to know about this product.
SHAKE WELL BEFORE USING.
Take 1 teaspoon (5 ml) every 4-6 hours. If symptoms do not improve after 1 teaspoon, take 2 at the next dose. Do not exceed a maximum of 12 teaspoons (60 ml) in 24 hours.
If preferred, mix with equal parts honey.
Children under 12: Do not use.
Specification Sheet Technical information about the product here.
Contains Acetaminophen and other ingredients. This package contains enough drug to seriously harm a child. Keep out of reach of children.
WARNING: ADULT USE ONLY. DO NOT USE with other drugs containing acetaminophen, other cough/cold medications; if allergic to acetaminophen or any other ingredients. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
Liver warning: This product contains acetaminophen. Maximum of 60 ml (3900 mg) in 24 hours. Severe or possibly fatal liver damage may occur if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking three (3) or more alcoholic drinks every day. Symptoms of liver damage may include: yellowing of skin/eyes, dark urine; sweating, nausea, vomiting, stomach pain; unusual tiredness, and/or loss of appetite.
Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have kidney or liver disease; have a persistent or chronic cough, difficulty breathing, asthma or other chronic lung conditions; or are taking warfarin-containing blood thinning drugs.
Allergy alert: acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If these symptoms occur, stop use and seek medical help right away.
Stop use and ask a doctor if: Pain lasts more than 5 days; fever lasts more than 3 days; sore throat more than 2 days; if symptoms worsen or are accompanied by a high fever (>38 °C), persistent headaches, or the production of thick yellow/green phlegm.
In Case of Overdose: Call a doctor or Poison Control Centre immediately, even if you do not notice any signs or symptoms. Store at room temperature.
Security Feature: Do not use if sealed carton ends are broken or torn.
Active Ingredients :
Each teaspoonful (5 ml) contains: acetaminophen 325 mg and menthol 20 mg
Ammonium carbonate, butylparaben, camphor, Canada balsam, carrageenan, caramel colour, glycerin, pine needle oil, polyethlene glycol, propylparaben, sodium cyclamate, tincture of capsicum and water.